0
BRIEF NOTES

Smooth Asymmetric Two-Dimensional Indentation of a Finite Elastic Beam

[+] Author and Article Information
M. Zhou

Civil and Environmental Engineering Department, University of Alabama, Huntsville, AL 35899

W. P. Schonberg

Civil Engineering Department, University of Missouri-Rolla, Rolla, MO 65409 e-mail: wschon@umr.edu

J. Appl. Mech 68(2), 357-360 (May 31, 2000) (4 pages) doi:10.1115/1.1352068 History: Accepted May 31, 2000; Received May 31, 2000; Revised October 10, 2000
Copyright © 2001 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
Nondimensional displacement comparisons, new model versus old models (Keer and Miller 1; Peck and Schonberg 2), fixed-fixed beams, 2L0/L=1.7,L/h=10.0 and 20.0
Grahic Jump Location
Indentation of a finite layer

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In